# SDR 2008UALA06016

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 27,455 hours, 7,053 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EDP HYD OVERHEAT LIGHT ILLUM.  EICAS MSG (L,R) PRIM HYD OVERHEAT DISPLAYED.  PULLED BOTH PRESSURE & CASE FILTERS. FOUND METAL CHUNKS IN BOTH FILTERS.  
REPLACED RT ENGINE HYDRAULIC PUMP ASSY. REPLACED CASE DRAIN FILTER.
